# SDR GTIA2024061038163

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 41,568 hours, 18,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: D5348004320700
- Condition: Gouged
- Location: Fwd Cargo
- Part time: 41,568 hours, 18,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO VERTICAL MEMBER P/N D25510458000000 GOUGED. RAF-01 3477521-01 GENERATED ( LONG TERM WATCH ITEM - PLAN / ENG )--
